# SDR REXA2014121501191

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 17,634 hours, 11,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT GALLEY FLASHLIGHT INOPERATIVE,  NOT FLASHING RED CHARGE LIGHT.  DEFERRED FWD. GALLEY EMER FLASH LIGHT IAW MEL 25-61-4A.  PLACARD INSTALLED.  MM02 UPDATED.  MX NOTIFIED 96112 R & R FWD GALLEY FLASHLIGHT.  OPERATIONS CHECKED IAW AMM 25-61-02.  THIS CLEARS MMO22469483-1 MOC NOTIFIED MOC 96579 PLACARD REMOVED.
